# SDR AALA2018123189002

- Difficulty date: December 27, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 48,402 hours, 31,241 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY INBOUND DUE TO A  HYDRAULIC LOW PRESSURE ISSUE.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND A PRESSURE LINE BEHIND THE LAVATORY WASTE TANK WITH A HOLE IN ONE OF THE BENDS.  NUMEROUS INSULATION BLANKETS SOAKED.  MAINTENANCE REPLACED HYDRAULIC LINE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
